# SDR ASAA2023081244557

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N967AK
- Make and model: Boeing 737-9
- Aircraft serial: 67419
- Aircraft time: 963 hours, 283 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L SIDE & L FWD WINDOW HEAT DOES NOT INDICATE "ON". GROUNDED - YES. PERFORMED IFIM TASK 30-41-00-810-827, C/W WHCU SYSTEM TEST PER AMM 30-41-11-710-801, SYSTEM TEST GOOD. SEAMC MARK NOTIFIED. TSAR174M.
